# SDR 226121

- Difficulty date: September 30, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N19XS
- Make and model: Saab SF340A
- Aircraft serial: 340A019
- Engine: Ge CT75A2
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Eng Oil
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON 09-30-04 APPROX 2105 (UTC), FLT 7891 IAD-ORF, DURING APPROACH, CREW OBSERVED RT ENGINE OIL LIGHT ON THE CWP AND NOTICED A OIL PRESSURE AROUND 30 PSI.  FLIGHT LANDED WITHOUT INCIDENT.
